# SDR IXXA20110811001

- Difficulty date: August 11, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 89,109 hours, 23,952 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Part time: 89,109 hours, 23,952 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND LT WING T/E UPPER SKIN CORRODED AT STA XW 761.695 - 736.500.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGED SKIN. FABRICATED NEW SKIN AND BONDED DOUBLER. BONDED REPAIR PARTS AS NEEDED. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED REPAIR PARTS IAW SRM CHAPTER 57-3-2 FIG 31, SRM 51-1-8, SRM 57-2-0, SRM 51-1-21, SRM 57-1-0 FIG 1, SRM 57-8-1, FIG 4 ITEM "A", DPS 4.710 REV "L", SRM 51-1-9 TR 51-142, SRM 51-1-9A TR 51-141, DPS 1.950 REV "AR" R-1, SRM 51-1-8B, AND SRM 51-1-21.
